# SDR AALA201706069001

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 73,644 hours, 27,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Fod
- Location: L4 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ARMED ALIGNMENT NEEDS TO BE CHECKED.  REMOVED FOD FROM GIRT BAR FLOOR BRACKETS.  OPERATIONAL CHECK GOOD.
